EconPapers    
Economics at your fingertips  
 

Second Order Approximation in the Partially Linear Regression Model

Oliver Linton

Econometrica, 1995, vol. 63, issue 5, 1079-1112

Abstract: The author examines the second order properties of various quantities of interest in the partially linear regression model: a stochastic expansion with remainder of order n[superscript -2 mu] in distribution, where mu Copyright 1995 by The Econometric Society.

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (86)

Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819950 ... O%3B2-4&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
Working Paper: Second Order Approximation in the Partially Linear Regression Model (1993) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:63:y:1995:i:5:p:1079-1112

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:ecm:emetrp:v:63:y:1995:i:5:p:1079-1112